October 26, 2012

November is chemo month

Not a glass of rose wine this time, but the most feared cocktail of 'em all. Gain weight or lose weight (in other words diarrhoea or constipation). Nausea and extreme fatigue. Not to mention the bald head. These are just a couple of side effects. This is D-Day (or C-Day).

The biggest invasion to conquer planet Ciel. Goal: to destroy and kill any evil cells that are possibly still floating through my body. 

But wasn't D-Day also the beginning of liberation? It's coming. I will get my first chemo November 9th.

Today I talked to the nurse for an hour and she gave me brochures to read at home. I was informed about the entire procedure and what to expect. The regular blood tests, the appointments with the oncologist, the side effects etc. etc. So I start with 4x AC every three weeks and I will be at the hospital for about an hour and a half.

The next round of chemo 4x TH will be even harder because by that time my body won't recover that fast any more and I also have to stay longer at the hospital. However the final chapter called Herceptin (13x), should be a piece of cake.

Am I scared? Hell yeah. But I can't wait for November 9th. I have to do this. So rather sooner than later.

3 comments:

  1. Ok... Its friday... You can do it!
    AC is a lot more difficult than Taxol (little to NO nausea on Taxol) ... FYI... Get on top of constipation before it starts. It can really happen during AC. I started taking a mild laxative leading up to each treatment and would use it during because the meds along with the chemo can really bung you up. Drink tons of water... the RED stuff... the "A" portion is bad for the bladder... pee that shit out every few hours... drink a ton to get it out of your system.

    Hope that you have minimal nausea on the AC... suck on ginger candies in between taking the anti-nausea pills.

    Hugs xo

    ReplyDelete
    Replies
    1. Yeah I thought as well the AC would be tougher. We'll see how it goes. I guess I'll just have to wait and see what happens and take it one day at a time. But yes... drinking water is the plan! Thanks Ash I really appreciate the advice!

      Delete
    2. No worries sista! Mwaaaa
      xo

      Delete